# SDR PCAA0208085

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 26,694 hours, 29,939 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: A44700009
- Part serial: 1154
- Condition: Cracked
- Location: Inboard Right
- Part time: 26,694 hours, 29,939 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHL-FLIGHT#3686. CREW REPORTED LOSS OF #1 HYDRAULIC SYSTEM FLUID JUST AFTER TAKEOFF.EMERGENCY DECLARD, AND AIRCRAFT RETURNED TO FIELD. MAINTENANCE INSPECTED AIRCRAFT AND FOUND INBOARD RIGHT ROLL SPOILER ACTUATOR CRACKED AND LEAKING. INBOARD RIGHT ROLL SPOILER ACTUATOR REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 27-14-05. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
